# SDR SIMA201811276004

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 33,091 hours, 28,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22848
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED #4 EMERGENCY LIGHT BATTERY AND CHARGER IAW ENVOY MTX WC 33-700-19, OPC AND FUNCTIONAL CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 79268
